A class of Markov processes on a semi-infinite strip

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publicationNSMC : numerical solution of Markov chains
    EditorsB. Plateau, W.J. Stewart, M. Silva
    Place of PublicationZaragoza
    PublisherPrensas Universitarias
    Pages41-57
    ISBN (Print)84-7733-512-5
    Publication statusPublished - 1999
    Event3rd International Meeting on the Numerical Solution of Markov Chains (NSMC'99), September 6-10, 1999, Zaragoza, Spain - Zaragoza, Spain
    Duration: 8 Sep 199910 Sep 1999

    Conference

    Conference3rd International Meeting on the Numerical Solution of Markov Chains (NSMC'99), September 6-10, 1999, Zaragoza, Spain
    CountrySpain
    CityZaragoza
    Period8/09/9910/09/99

    Cite this